I was on Lexapro 10 mg once daily for about 4 months. I stopped because of the side effects... (migraines,diarrhea,nauseous,sick to my stomach on the bathroom floor). I weaned off for about a month. First I tried 10 mg every other day, needed up super sick. So I changed to 5mg every day for one week and then to 5mg every other day for a week. I have completely been done the medication for a week now. And I've been having awful diarrhea, dizziness, and. Rain zaps since. I don't think I've had a normal solid poop in over a month. Has this happened to anyone else? And if so when did it stop?
Unfortunately I don't know when they'll stop. I'm at 3 months and counting. I did go see an energy healer 1 month in, to avoid going back on the drug, and after 1 session, the brain zaps and restless legs went away. Nausea, dizziness and diarrhea went away a couple weeks ago but have been replaced with fear & depression - NOT why I went on it in the first place. Trying yoga and meditation to get through it but I hear these extreme emotions can go on for 6 months or more. Hang in there, there has to be effective alternatives to these medications & I hope to find one. I wish you the best of luck in your recovery.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2014 • 3 answers
Updated 25 Mar 2016 • 1 answer
Updated 1 Jun 2018 • 3 answers
Updated 16 Jun 2018 • 2 answers
Updated 18 Dec 2018 • 1 answer